# SDR AALA20100427DFW01

- Difficulty date: April 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 34,685 hours, 4,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EVACUATION COMMAND BUTTON GUARD SPRING BROKEN.  REPLACED LEFT NUMBER 1 DOOR EVACUATION SWITCH COMMAND GUARD.
